# SDR SWAA093686

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 12,385 hours, 7,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT SIDEWALL SIGN COVER LOOSE.  REMOVED AND REPLACED SIGN ASSY PER MM.
